Exact solution to a Lindley-type equation on a bounded support

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

We derive the limiting waiting-time distribution FW of a model described by the Lindley-type equation W=max{0,B-A-W}, where B has a polynomial distribution. This exact solution is applied to derive approximations of FW when B is generally distributed on a finite support. We provide error bounds for these approximations.
Original languageEnglish
Pages (from-to)105-113
JournalOperations Research Letters
Volume35
Issue number1
DOIs
Publication statusPublished - 2007

Fingerprint Dive into the research topics of 'Exact solution to a Lindley-type equation on a bounded support'. Together they form a unique fingerprint.

  • Cite this